# SDR UIEA2021082801903

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,835 hours, 20,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indication Sys
- Condition: Intermittent
- Location: Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS L PACK TEMP INTERMITTENT IN FLIGHT( PERFORMED TEMP CONTROLLER BITE IAW AMM 21-51-14. NO FAULTS FOUND OPS CKS NORMAL . NO EICAS MSG )
